A complete class for linear estimation in a general linear model

  • C. Stępniak


It is shown that in linear estimation both unbiased and biased, all unique (up to equivalence with respect to risk) locally best estimators and their limits constitute a complete class.

Key words and phrases

Linear model linear estimation unbiased or not complete class 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Farrell, R. H. (1968). Towards a theory of generalized Bayes tests,Ann. Math. Statist.,39, 1–22.MathSciNetCrossRefGoogle Scholar
  2. [2]
    Ferguson, T. (1967).Mathematical Statistics, Academic Press, New York.zbMATHGoogle Scholar
  3. [3]
    Klonecki, W. and Zontek, S. (1985). On admissible estimation of regression parameters and variance components in mixed linear models,Preprint No. 334, Institute of Mathematics, Polish Academy of Sciences.Google Scholar
  4. [4]
    LaMotte, L. R. (1977). A canonical form for general linear model,Ann. Statist.,5, 787–789.MathSciNetCrossRefGoogle Scholar
  5. [5]
    LaMotte, L. R. (1980). Some results on biased linear estimation applied to variance component estimation,Mathematical Statistics and Probability: Proc. Sixth Intern. Confer., Wisła (Poland), Springer, New York, 266–274.Google Scholar
  6. [6]
    LaMotte, L. R. (1982). Admissibility in linear estimation,Ann. Statist.,10, 245–255.MathSciNetCrossRefGoogle Scholar
  7. [7]
    Olsen, A., Seely, J. and Birkes, D. (1976). Invariant quadratic unbiased, estimation for two variance components,Ann. Statist.,4, 878–890.MathSciNetCrossRefGoogle Scholar
  8. [8]
    Rao, C. R. (1976). Estimation of parameters in a linear model,Ann. Statist.,4, 1023–1037, Correction (1979),7, 696.MathSciNetCrossRefGoogle Scholar
  9. [9]
    Rockafellar, R. T. (1970).Convex Analysis, Princeton University Press.Google Scholar
  10. [10]
    Stępniak, C. (1983). Lower bound of risk in linear unbiased estimation and its application.Ann. Inst. Statist. Math.,35, 375–378.MathSciNetCrossRefGoogle Scholar
  11. [11]
    Stępniak, C. (1984). On admissible estimators in a, linear model,Biom. J.,26, 815–816.MathSciNetCrossRefGoogle Scholar
  12. [12]
    Stępniak, C. (1986). Admissible linear estimators in a linear model with the natural parameter space,Bull. Inform. Cybern.,22, 71–77.MathSciNetzbMATHGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics, Tokyo 1987

Authors and Affiliations

  • C. Stępniak
    • 1
  1. 1.Agricultural University of LublinLublinPoland

Personalised recommendations